I recently started taking this medication about 3 days ago. I suddenly felt very feverish. I was nauseous and not hungry. Family member forced me to eat and I ended up throwing up. My dermatologist recommended me to take it twice daily. Should I stop taking it or lower the amount. Maybe every other day. Please help! Some background info: 20 year old female. Lots of acne. Been having acne ever since I turned 11. I honestly don't remember what my faced looked like clear.
No responses have yet been posted. Add your response to this question.
- Sulfamethoxazole / Trimethoprim Information for Consumers
- Sulfamethoxazole / Trimethoprim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sulfamethoxazole / Trimethoprim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2013 • 1 answer
Posted 13 Apr 2015 • 2 answers
Sulfamethoxazole/Trimethoprim - I am taking sulfamethoxazole tmp and need to know if I should avoid?
Posted 13 Nov 2015 • 0 answers
Posted 10 Jul 2016 • 0 answers
Sulfamethoxazole/Trimethoprim - Has anybody had body aches with this medication in legs and fingers?
Posted 10 Oct 2016 • 0 answers